Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On Xanax for anxiety, had episode of loss of grip in hands, tightness followed by fainting. Cause?

hey, my mom fainted in the supermarket today. shes s home now and im concerned about what she told me what went on before the fainting . she said she was unable to grasp the handle of the cart and she couldn t close or open her hands. In addition to that she is prescribed xanax for anxiety , are these connected? and what could be wrong with her? please help
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
It is common to loose grip while fainting, there is no cause of concern if she no weakness or abnormal movements. Get a routine check up done for sugar and cardiac status. Give her plenty of oral fluids and rest. Also there seems to be no relationship between her drug history and symptoms.
Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor